# SDR UALA2013051603407

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 66,221 hours, 23,404 cycles
- Engine: Pwa PW2040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Grill
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD, LEFT BLOWOUT PANEL GRILL, HAS ONE ROD SEGMENT BROKEN.   REPLACED BLOWOUT PANEL GRILL.
